# SDR DALA2016071705343

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB FROM STA Y=954 TO Y=994 AT AFT CARGO COMPARTMENT, SM, C2, CARD 27, ZONE 810.  DUE TO EXCESIVE CORROSION WAS REPLACED IAW SRM 53-20-15, FIG 201, 51-41-05, AND 51-41-02.  RII COMPLETED.
